# SDR 2022FA0000166

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N29296
- Make and model: Piper PA-28-181
- Aircraft serial: 287990447
- Engine: Lyc AEIO320E1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Backed Out
- Part time: 1,100 cycles
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED BOTH MAGNETOS PER LYCOMING SB 622A AND FOUND BOTH AFFECTED DISTRIBUTOR GEAR PN K3008 ELECTRODES LOOSE. ALSO SEE SLICK SB SBI-15A.
